# SDR AALA20030309

- Difficulty date: March 11, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, RIGHT MID GALLEY EMERGENCY DIRECTIONAL FLOODLIGHT NEXT TO FLIGHT ATTENDANT INOPERATIVE.  REPLACED RIGHT MID GALLEY EMERGENCY DIRECTIONAL FLOOD LIGHT NEXT TO FLIGHT ATTENDANT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
